# SDR CALA2018122432624

- Difficulty date: December 21, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N77012
- Make and model: Boeing 777224
- Aircraft serial: 29860
- Aircraft time: 97,279 hours, 9,558 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702030
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFER TO NRC LOG PAGE NO.: 9130369, B777-33-3-0018 CABIN RH DR4 EMERG PWR SUPPLY M33409 CHARGE CAP CHECK FOUND FAIL. RH DR4 EMERG PWR SUPPLY M33409 POWER SUPPLY CHARGER REPLACED AND OPERATIONAL TEST RESULT NORMAL IAW AMM 33-51-06. ADD EMP:V898173 INSPECTED BY HX102640.
